# SDR FDEA200911093913

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 212N308029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CON BAY-GROUND AIR CONNECTION SUPPORT CHANNEL ASSY AND SUPPORT   BRACKETS 3 EA ON TOP FOUND CORRODED.  EVALUATE AND RECTIFY.  CORRODED SUPPORT CHANNEL AND SUPPORT BRACKETS (3 EA) ON RT AIR CON BAY AT STA 915, RBL 45 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPLACEMENT OF NEW SUPPORT CHANNEL AND SUPPORT BRACKETS (3 EA) FABRICATED IAW DWG 212N3080 SHT 1 REV C (MFG PL 2123080 REV. F) AND DWG 212N3082 SHT 1 REV. A ( MFG PL 212N3082 REV D).  CHRONIC ACID ANODIZING CARRIED OUT IAW NR F-5100-133445 PART 1 ITEM 17 AND 18 AND NR F-5100-132608, PART 1, ITEM 51.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
